| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified iliac artery.A 9.0mmx40mmx80cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres for 5 seconds, the balloon ruptured near the distal tip.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient status was in good condition.
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).